Posted by Hyena on August 4, 2012, at 5:49:50
In reply to Re: Another supplement, another poop out » Hyena, posted by Tomatheus on August 3, 2012, at 11:33:55
if you are getting ideas of reference from epa it may be wise to start with a small dose and discontinue if the effects are getting worse. please also consult your doctor if you are going to try it again.
the brand of epa i use now is morepa from minami. ive also used Dr Tolonen's E-EPA with good results also.
i have found that epa can react powerfully with many different supplements. sometimes this reaction can be negative. for example, i take a potent multivitamin occasionally and i have to cut the pill into quarters and only take a quarter at a time or i will get worse depression and anxiety when its taken on the same day as epa. small amounts of the multi actually boost the good effects though. ive read many posts where people had bad reactions to epa and i think it may have to do with the other supplement they are taking.
i would advise to try epa on its own for a few days and then slowly reintroduce your other supplements to see of there is any reaction. the only exception i would make is vitamin E which ive found to boost the positive effects of epa greatly. i take natural mixed tocopherols vitamin e.
the dose of epa is also very important. taking too much can paradoxically have the same effect as taking too little. there seems to be a sweet spot. you can find this through trial and error.
something ive found very useful is to keep a daily journal of every supplement i take, what i eat, what exercise i do and how i felt on the day. this way i can see patterns over time and decide what is working and what is not. it also helps me avoid repeating experiments and wasting time. ive learned a huge amount about what affects my mood from doing this.
hope this helps.